# SDR ASOA2014020509877

- Difficulty date: January 10, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,048 hours, 33,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SUPPORT ANGLE, AT BS 621 AFT SIDE LBL 36 FOR ACCESS FOR FS 621 BULKHEAD REPAIR.  IT WAS DISCOVERED ANGLE WAS CRACKED.  RECEIVED NEW ANGLE 601R36008-34.  LOCATED AND DRILLED ANGLE IAW  SRM 51-40-11.  INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-42-06 & 51-42-21.
